It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-18-2004, 06:20 AM   #1
Senior Member
(male)
 
Join Date: Jul 2004
Posts: 248
junior26 HB User
Celexa - 5 Weeks - Still Spacey

Well, after 5 weeks on 20mg of Celexa, I'm sad to say that my 24/7 dizziness remains. However, I have been much less worried about my health lately. I still worry about it, but I don't obsess about it anymore, which is a good thing. I just wish the dizziness would go away. My next doc's appointment is in 2 weeks. I'm gonna try to convince her to send me to a specialist this time. Plus, my blood pressure is still high (has been since I was at least 13 years old). I'm gonna refuse to take pills for that until she sends me to see if a secondary cause is involved, as well as the cause of my spaciness.

I'm not a pill popper and I refuse to take pills unless absolutely necessary. I've tried the Celexa which doesn't seem to do anything but make me extremely tired all the time and give me hives every single day. Well, enough is enough. Time to find out what the REAL cause of my spaciness is.

 
Old 10-18-2004, 09:22 AM   #2
Junior Member
 
Join Date: Aug 2004
Posts: 46
DonnaJ HB User
Re: Celexa - 5 Weeks - Still Spacey

My Mom just switched from Celexa to Effexor, but she's still dizzy. I was hoping that changing meds would help. Next we'll check to see if she has an inner ear dysfunction. Have you been checked for that, by any chance? It's called Vestibular Disorder and can cause dizzy spells.

 
Sponsors Lightbulb
   
Old 10-18-2004, 03:34 PM   #3
Inactive
(female)
 
Join Date: Apr 2004
Posts: 1,031
hayley0610 HB User
Re: Celexa - 5 Weeks - Still Spacey

ive been on celexa twice now and had good results. i was VERY tired and yawned an aweful lot but you have to give it time, you really do, trust me it will be worth it! it sucks at first as you feel crappier than u did before!! but trust me it DOES get better but the hives are not good and if they are from the meds then youre having an allergic reation, are u sure thats the cause of the hives? maybe try zoloft it worked good for me. also i obssessed about medical things and stuff too and it decreased it just like you so it is working for you! tomm. i have tog et a flu shot and thats stressing me but i have my good old ativan for that!!

 
Old 10-18-2004, 04:54 PM   #4
Inactive
 
Join Date: Oct 2004
Location: toronto
Posts: 54
clock HB User
Unhappy Re: Celexa - 5 Weeks - Still Spacey

do you feel off balance like on a boat? or feeling like you walking on a waterbed?

 
Old 10-19-2004, 07:09 AM   #5
Senior Member
(male)
 
Join Date: Jul 2004
Posts: 248
junior26 HB User
Re: Celexa - 5 Weeks - Still Spacey

I'm not 100% sure if the Celexa is what's giving me the hives, but almost 100% sure. I also get hives when taking any kind of benzo, such as Klonopin or Xanax, only 10 times worse! I seem to be very sensitive to all meds. But feeling less anxious is worth the extra hives. If it's the only side effect along with fatigue, I can live with that. Unless the hives are a sign of more serious trouble of course.

Clock, no I don't feel off balance. It's just like I can't focus correctly. Like as if I'm on drugs or something (I'm assuming, since I've never taken drugs). Everybody tells me I should wear my glasses full time. I usually only wear them for driving and watching TV. I still doubt that's what's causing my spaciness though.

DonnaJ, my dizziness does not happen in "spells". My dizziness is there every minute of every day. It has been with me for almost 4 months now. I will be insisting that my doc refer me to an ear specialist this time.

Hayley, don't worry about the flu shot, you won't feel it at all! By the way, I don't know if it's just coincidence, but a few years ago I got a flu shot, and I didn't get sick for 2 years after that! Not even a sniffle! And I usually get every cold and flu! I will be getting the flu shot this year for sure! I have to call for an appointment today. Anyway, you'll see it's very much worth it!

Take care you guys!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Celexa....did it aleviate your reflux symptoms? binkyholder Acid Reflux / GERD 2 06-18-2008 10:49 PM
newbie/celexa. roziexwx Panic Disorders 18 09-18-2007 02:39 AM
can stopping celexa 3 weeks ago cause dizziness? vickie45 Anxiety 3 04-14-2007 09:59 AM
BUSPAR & CELEXA MIX Can this Be DANGEROUS HELP?? jennyVee Anxiety 4 08-01-2006 05:21 PM
Have to switch from Lexapro to Celexa (insurance reasons)... Kevin72 Depression 6 07-21-2004 06:28 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), iluv (9), Shae794 (9), Skip4 (9), slenderella (8), tygriff (8)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 07:30 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!